# SDR CA031110004

- Difficulty date: October 29, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCB3TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: 1114174S0135
- Condition: Leaking
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

(CAN) UPON DESCENT, CREW SELECTED GEAR DOWN.  RT GEAR INDICATED ONLY (IN TRANSIT).  CREW DID A FLY BY AND TOWER CONFIRMED THAT THE GEAR WAS NOT DOWN. THE CREW CLIMBED OUT, SELECTED THE EMERGENCY GEAR SYSTEM, AND THE GEAR EXTENDED NORMALLY.  THEY DID ANOTHER FLY BY, AND TOWER CONFIRMED ALL 3 GEAR WERE DOWN, AND THEY HAD 3 GREEN LIGHTS INDICATED. MAINTENANCE INSPECTED THE AIRCRAFT, DETERMINED THAT MAIN GEAR DOWN HOSE HAD FAILED (SEVERE LEAK) CAUSING A LOSS OF PRESSURE TO THE NORMAL GEAR DOWN ACTUATOR.  MAINTENANCE REPLACED THE HOSE, CONDUCTED GEAR SWINGS, AND INSPECTED THE GEAR SYSTEM FOR ANY FURTHER ANOMALIES.  HYDRAULIC FLUID WAS REPLENISHED, AND THE AIRCRAFT RETURNED TO SERVICE WITH NO FURTHER DIFFICULTIES.
